MAUDE Adverse Event Report: Centurion Medical Products, LP CENTURION; COMPASS UNIVERSALHG-INT

Centurion Medical Products, LP CENTURION; COMPASS UNIVERSALHG-INT
Catalog Number CUHG1-INT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "impossible to use the device.The numbers indicating the pressure oscillate even though the device is placed flat on the work surface.".
 
Additional Manufacturer Narrative
The account reported finding measurement error compass, and the complaint stated that the numbers indicating the pressure oscillate even though the device is placed flat on the work surface.A photo and a sample were received for investigation; the customer provided a video for review, the received device displayed error code bf when attempting to power on indicating low battery, 10ml of water was injected through the blood channel without occlusion, and the device was connected to an external battery and subjected to pressure accuracy testing from 0-800mmhg, displaying an ability to hold pressure as well as falling within the specified range for each measurement.Based on the complaint details, video and sample evaluation, and the investigation, the complaint is confirmed; while review of the physical sample did not confirm the reported issue, the video provided by the customer does confirm the reported issue.Because the reported issue could not be confirmed with the received sample, a root cause could not be definitively identified, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
CENTURION
Common Device Name
COMPASS UNIVERSALHG-INT
Manufacturer (Section D)
Centurion Medical Products, LP
301 catrell drive
howell MI 48843 -170
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50913228
Report Number1824619-2026-00112
Device Sequence Number12200682
Product Code DRS
UDI-Device Identifier20653160290299
UDI-Public20653160290299
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUHG1-INT
Device Lot Number2024100490
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown